Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jan 25, 2012, 8:27 AM CST for Anderson County, Texas. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 25, 2012, 8:27 AM CST (14:27 UTC)
- Expired
- Jan 25, 2012, 9:00 AM CST
- In force
- 33 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Anderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 186 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 8:40 AM CST | TSTM WND DMG | 6 Nne Palestine, TX | TREES AND POWER LINES BLOWN DOWN NEAR COUNTY ROAD 444 AND FM 315 |
| Jan 25, 9:00 AM CST | TSTM WND DMG | Elkhart, TX | TWO STORAGE BUILDINGS BLOWN DOWN. TREES ALSO BLOWN DOWN IN THE SAME LOCATION. CR 181 AND CR 179 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 25, 3:17 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 2.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 314 m²/s²
- 0-3 km storm-relative helicity
- 484 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
063
WUUS54 KFWD 251427
SVRFWD
TXC001-251500-
/O.NEW.KFWD.SV.W.0002.120125T1427Z-120125T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
827 AM CST WED JAN 25 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 900 AM CST
* AT 827 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF PALESTINE...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PALESTINE AROUND 835 AM...
FRANKSTON AROUND 855 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM WEDNESDAY MORNING.
&&
LAT...LON 3162 9528 3151 9573 3154 9576 3156 9572
3163 9572 3165 9575 3160 9577 3169 9578
3167 9580 3169 9587 3174 9587 3180 9598
3208 9551 3209 9542 3185 9544 3174 9536
3174 9534 3167 9528
TIME...MOT...LOC 1427Z 224DEG 46KT 3171 9572
$$
42/MM1 follow-up statement
212
WWUS54 KFWD 251458
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 AM CST WED JAN 25 2012
TXC001-251508-
/O.EXP.KFWD.SV.W.0002.000000T0000Z-120125T1500Z/
ANDERSON TX-
858 AM CST WED JAN 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR ANDERSON COUNTY EXPIRES AT 900
AM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST WEDNESDAY
MORNING.
LAT...LON 3162 9528 3151 9573 3154 9576 3156 9572
3163 9572 3165 9575 3160 9577 3169 9578
3167 9580 3169 9587 3174 9587 3180 9598
3208 9551 3209 9542 3185 9544 3174 9536
3174 9534 3167 9528
TIME...MOT...LOC 1458Z 224DEG 46KT 3199 9539
$$
42/MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 5:52 AM CST, 2 hours 35 minutes earlier.
Area forecast discussion, Jan 25, 5:52 AM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 552 AM CST WED JAN 25 2012 .UPDATE... REF TORNADO WATCH 14...COLD SECTOR HAS WORKED ITS WAY SOUTHEASTWARD TO THE INTERSTATE 35 CORRIDOR. COUNTIES ALONG AND WEST OF A WACO- TEMPLE LINE HAVE BEEN REMOVED FROM THE WATCH. SQUALL LINE WILL CONTINUE TO WORK ITS WAY EAST OF I-35 WITH THE POTENTIAL FOR ISOLATED TORNADOES STILL REMAINING ALONG THE LINE. 30 && .AVIATION... COLD FRONT HAS NOW CLEARED ALL TAF SITES AND ACTIVITY IS TRANSITIONING TO MORE STRATIFORM IN NATURE. EXPECT STEADY MODERATE RAIN WITH OCCASIONAL THUNDER THROUGH THE NEXT 3-4 HOURS AT ALL TAF SITES. AS LINE OF STORMS TO THE SOUTHEAST MOVES EAST AND AWAY FROM THE AREA...CLOUD TO GROUND LIGHTNING THREAT WILL DIMINISH AFTER 16Z...WITH LIGHT RAIN ENDING SOMETIME AROUND MIDDAY. VSBY WILL RANGE BETWEEN 2 AND 6SM THROUGH THE NEXT FEW HOURS WHILE RAIN FALLS. CIGS SHOULD STAY NEAR 008...BUT FLUCTUATIONS ARE POSSIBLE ESPECIALLY EARLY THIS MORNING WITH THE CONVECTION IN THE AREA. IFR CIGS SHOULD PREVAIL ALL DAY AND INTO TONIGHT AT ALL TAF SITES. WRAP AROUND LIGHT RAIN IS EXPECTED TONIGHT...AND WILL BRING THAT BACK INTO THE FORECAST AFTER 3Z. NORTH WINDS NEAR 15K SHOULD PREVAIL THROUGH THE PERIOD. TR.92 && .PREV DISCUSSION... /ISSUED 348 AM CST WED JAN 25 2012/ A DYNAMIC UPPER LEVEL STORM SYSTEM WILL CONTINUE TO PRODUCE WIDESPREAD RAIN AND THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS THROUGH MUCH OF THE DAY TODAY. THE LOW CENTER WAS LOCATED OVER WEST TEXAS EARLY THIS MORNING AND WILL BE SLOW TO MIGRATE SOUTHEAST ALONG THE RIO GRANDE TODAY...BEFORE WORKING ITS WAY EAST ACROSS CENTRAL TEXAS TOMORROW...THEN FINALLY EAST OF THE STATE TOMORROW NIGHT. AT THE SURFACE...A LOW PRESSURE CENTER WAS SPINNING UP OVER SOUTH-CENTRAL TEXAS EARLY THIS MORNING...WITH A WARM FRONT EXTENDING NORTHEASTWARD ACROSS THE SOUTHERN FWD COUNTIES. INSTABILITY IS LACKING ACROSS MOST OF THE AREA...BUT INCREASES SUBSTANTIALLY ALONG AND SOUTH OF THE SURFACE BOUNDARY. THIS IN COMBINATION WITH THE IMPRESSIVE LOW LEVEL HELICITY VALUES SHOULD ALLOW FOR THE DEVELOPMENT OF SOME SEVERE STORMS OVER ROUGHLY THE SOUTHERN THIRD OF NORTH TEXAS THROUGH THE MORNING HOURS. A FEW STORMS JUST SOUTH OF THE AREA HAVE SHOWN SIGNS OF ROTATION DURING THE PAST HOUR AND CANNOT RULE OUT A FEW ISOLATED TORNADOES ALONG WITH THE DAMAGING WIND THREAT THIS MORNING. AFTER COORDINATING WITH SPC...A TORNADO WATCH HAS BEEN ISSUED FOR AREAS ROUGHLY ALONG AND SOUTH OF A LINE FROM ATHENS TO HILLSBORO TO LAMPASAS...EFFECTIVE UNTIL 11 AM CST. THE HEAVY RAINFALL THREAT WILL ALSO EXIST THROUGH THE MORNING AS SOAKING THUNDERSTORMS HAVE BEEN RECURRING ACROSS MUCH OF THE AREA SINCE YESTERDAY AFTERNOON. RAINFALL HAS ALREADY BEEN ABOVE NORMAL SO FAR THIS WINTER. THIS PARTICULAR SETUP HAS GENERATED PRECIPITABLE H2O VALUES AROUND 1.5 INCHES WHICH IS IMPRESSIVE FOR THIS TIME OF YEAR. HEADWATERS OF THE SABINE AND PORTIONS OF THE TRINITY RIVER ARE ALREADY EXPERIENCING OR FORECAST TO EXPERIENCE LEVELS ABOVE FLOOD STAGE...WITH ADDITIONAL RAINFALL TOTALS OF 1 TO 2 INCHES STILL POSSIBLE. BOTH RIVER FLOODING AND URBAN STREET FLOODING WILL REMAIN A POSSIBILITY AND THE FLASH FLOOD WATCH WILL CONTINUE ACROSS ALL BUT THE WESTERN-MOST COUNTIES THROUGH NOON TODAY. BOTH THE HEAVY RAIN AND SEVERE THREAT WILL END FROM WEST TO EAST THIS AFTERNOON AND THIS EVENING AS THE SURFACE LOW AND FRONTAL SYSTEM MOVE EAST OF THE AREA. WINDS WILL CONCURRENTLY BACK TO THE NORTHEAST AND THEN TO THE NORTH AS THIS HAPPENS...KEEPING TEMPERATURES FROM WARMING MUCH ABOVE CURRENT READINGS OVER THE NORTHWESTERN HALF OF THE REGION. THE COOL CONDITIONS WILL CONTINUE THROUGH TOMORROW. SHOWERS WILL ALSO REMAIN POSSIBLE THROUGH THE DAY THURSDAY ASSOCIATED WITH DECENT LIFT AND WRAP-AROUND MOISTURE AS THE UPPER LOW CENTER MOVES OVERHEAD. RAIN SHOULD END AREA-WIDE BY FRIDAY AS THE SYSTEM OPENS UP AND ACCELERATES TOWARDS THE EAST COAST AND SUBSIDENCE IS LEFT IN ITS WAKE. ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT KEEPING TEMPERATURES NEAR NORMAL FOR THIS TIME OF YEAR OVER THE WEEKEND. A WEAK UPPER DISTURBANCE WILL BRUSH THE AREA NEXT TUESDAY BUT RAIN CHANCES WILL REMAIN SLIM TO NON-EXISTENT FOR THE EXTENDED PORTION OF THE FORECAST. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 44 56 36 63 / 90 40 30 10 0 WACO, TX 59 43 58 37 64 / 90 40 30 20 0 PARIS, TX 52 47 59 38 60 / 100 60 50 10 0 DENTON, TX 49 43 54 33 63 / 80 40 30 10 0 MCKINNEY, TX 51 45 56 35 63 / 90 50 30 10 0 DALLAS, TX 52 45 56 38 63 / 90 40 30 10 0 TERRELL, TX 57 47 57 38 62 / 100 50 40 20 0 CORSICANA, TX 62 47 58 40 63 / 100 50 40 20 0 TEMPLE, TX 61 44 58 38 65 / 90 30 30 20 0 MINERAL WELLS, TX 50 40 56 32 65 / 60 40 30 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ091>095-101>107- 116>123-130>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Jan 25, 2:41 AM CST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 241 AM CST WED JAN 25 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260845- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 241 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS MAINLY THIS MORNING. SOME STORMS MAY BECOME SEVERE...PARTICULARLY EARLY THIS MORNING SOUTH OF A LINE FROM COMANCHE TO HILLSBORO TO CANTON. HAIL UP TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES ARE ALL POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE THIS MORNING...WHICH COULD RESULT IN FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON FOR MOST OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS MORNING SOUTH OF LINE FROM COMANCHE TO HILLSBORO TO CANTON.
In the hours before
Special weather statement, Jan 25, 7:32 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 AM CST WED JAN 25 2012
TXZ162-251400-
LEON TX-
732 AM CST WED JAN 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN LEON COUNTY
AT 732 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 26 MILES SOUTH OF TEAGUE...MOVING NORTHEAST AT 50
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BUFFALO.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3117 9610 3126 9633 3127 9631 3129 9633
3130 9632 3137 9632 3138 9631 3159 9586
TIME...MOT...LOC 1332Z 204DEG 45KT 3129 9615
42/MMLocal storm report, Jan 25, 8:05 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 AM CST WED JAN 25 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD JEWETT 31.37N 96.15W
01/25/2012 LEON TX TRAINED SPOTTER
CITY STREETS UNDER WATER.Special weather statement, Jan 25, 8:17 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 AM CST WED JAN 25 2012
TXZ147-148-162-251515-
FREESTONE TX-LEON TX-ANDERSON TX-
817 AM CST WED JAN 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL FREESTONE COUNTY
ANDERSON COUNTY
NORTHEASTERN LEON COUNTY
AT 817 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF PALESTINE...MOVING
NORTHEAST AT 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART...FRANKSTON AND
PALESTINE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3161 9528 3156 9549 3154 9563 3146 9583
3147 9595 3162 9599 3202 9591 3209 9542
3201 9542 3200 9544 3193 9542 3185 9544
3183 9541 3174 9536 3174 9534 3167 9527
TIME...MOT...LOC 1417Z 224DEG 46KT 3163 9584
42/MMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 6:14 PM CST | Special Weather Statement | FWD | Mills | 31 min |
| Jan 24, 7:32 PM CST | River Flood Warning | FWD | Hunt | 50 hr |
| Jan 24, 7:32 PM CST | River Flood Warning | FWD | Hunt, Rockwall | 56 hr |
| Jan 24, 7:52 PM CST | River Flood Warning | FWD | Collin | 57 hr |
| Jan 24, 7:52 PM CST | River Flood Warning | FWD | Denton | 48 hr |
| Jan 24, 8:21 PM CST | Areal Flood Advisory | FWD | Collin, Dallas, Grayson, Rockwall | 75 days |
| Jan 24, 8:49 PM CST | Areal Flood Advisory | FWD | Comanche, Erath | 116 min |
| Jan 24, 9:30 PM CST | River Flood Warning | FWD | Dallas | 18 hr |
| Jan 24, 9:36 PM CST | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 37 more | 14 hr |
| Jan 24, 10:02 PM CST | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| Jan 24, 10:03 PM CST | Flash Flood Warning | FWD | Hood, Somervell | 3 hr |
| Jan 24, 10:07 PM CST | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jan 24, 11:18 PM CST | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| Jan 25, 12:40 AM CST | River Flood Warning | FWD | Parker | 18 hr |
| Jan 25, 12:44 AM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 25, 12:55 AM CST | River Flood Warning | FWD | Dallas | 72 hr |
| Jan 25, 12:56 AM CST | Areal Flood Warning | FWD | Hood | 3 hr |
| Jan 25, 1:00 AM CST | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jan 25, 3:25 AM CST | Areal Flood Advisory | FWD | Comanche | 3 hr |
| Jan 25, 3:28 AM CST | Areal Flood Advisory | FWD | Coryell, Hamilton | 3 hr |
| Jan 25, 3:29 AM CST | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jan 25, 3:32 AM CST | Areal Flood Advisory | FWD | Erath, Palo Pinto, Parker | 3 hr |
| Jan 25, 3:37 AM CST | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jan 25, 3:57 AM CST | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jan 25, 4:00 AM CST | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Hood, Johnson and 1 more | 3 hr |
| Jan 25, 4:19 AM CST | Severe Thunderstorm Warning | FWD | Milam | 41 min |
| Jan 25, 6:02 AM CST | Areal Flood Advisory | FWD | Bosque, Collin, Dallas, Denton, Ellis, Hill and 7 more | 6 hr |
| Jan 25, 6:06 AM CST | Tornado Warning | FWD | Falls, Robertson | 24 min |
| Jan 25, 7:08 AM CST | River Flood Warning | FWD | Dallas | 12 hr |
| Jan 25, 7:32 AM CST | Special Weather Statement | FWD | Leon | 28 min |
| Jan 25, 7:43 AM CST | River Flood Warning | FWD | Tarrant | 4 hr |
| Jan 25, 7:54 AM CST | Flash Flood Warning | FWD | Collin, Dallas, Tarrant | 3 hr |
| Jan 25, 8:04 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Kaufman, Leon, Limestone and 2 more | 6 hr |
| Jan 25, 8:17 AM CST | Special Weather Statement | FWD | Anderson | 58 min |
| Jan 25, 8:35 AM CST | Areal Flood Advisory | FWD | Grayson | 4 hr |
| Jan 25, 9:05 AM CST | Special Weather Statement | FWD | Anderson | 25 min |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Navarro | 63 hr |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Dallas | 11 hr |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Ellis, Kaufman | 3 days |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Jan 25, 9:39 AM CST | River Flood Warning | FWD | Comanche | 11 hr |
| Jan 25, 10:24 AM CST | River Flood Warning | FWD | Collin | 20 hr |
| Jan 25, 10:57 AM CST | Areal Flood Warning | FWD | Collin, Dallas | 3 hr |
| Jan 25, 1:27 PM CST | River Flood Warning | FWD | Limestone | 30 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.